New students get 15% off a first order with code WELCOME15 Claim offer

admin 1 min read Nursing

Assessment: 1

Need help with your Cardiovascular Pharmacology case study or NCLEX preparation? Connect with a verified Nursing expert now.

Assessment: 1. Hypotension, potentially due to antihypertensive medication or based on decreased volume due to diarrhea and potential GI bleed 2. Sinus bradycardia. Cause unclear but could also be due to volume depletion. 3. Diarrhea. Has had problems with anemia in the past but not currently. Potentially upper GI source since stool is dark. 4. Localized osteoarthrosis of left knee Sis Plan: IV fluids. 2 L over 8 hours and then will switch to 100 ml/hour of D5 normal saline. Blood was drawn in the office. Recheck comprehensive metabolic panel after IV hydration. Hold Lisinopril and Coreg until blood pressure stabilizes. Cardiology consult requested. GI consult requested. Will hold on evaluating any orthopedic issues until seen in follw-up in the ofice. Assign the correct codes for this encounter. ICD-10-CM Code(s):

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion